# SDR DALA2024022802780

- Difficulty date: February 25, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0217669) AFT FLOOR BEAM STA 986 TOP IS CORRODED BOTH RH & LH OUTBOARD ENDS. REMOVED AND REPLACED FLOOR BEAM UPPER T-CHORD STA 986 IAW BOEING 737-800 SRM 53-70-51-2R-4.
